# SDR AALA20040680

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T1114/25 - AFTER TAKEOFF FLIGHT ATTENDANT REPORTED GREYISH SMOKE THROUGHOUT ENTIRE CABIN.  SMELL WAS A HOT SMELL.  RETURNED TO ABQ AND LANDED WITHOUT INCIDENT.  FOUND APU INLET SOAKED WITH OIL.  REMOVED AND REPLACED WATER SEPARATOR COALESCER.  CLEANED AND REPLACED BAGS AND ACCOMPLISHED A PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
